# SDR AALA20170212007

- Difficulty date: February 6, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 103709
- Condition: Inoperative
- Location: Cabin
- Part time: 13,550 hours, 1,511 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR L1 OVERHEAD PANEL EMERGENCY POWER SUPPLY (PACK) M33424 FAILED. LOADING EMERGENCY LIGHT DO NOT COME ON AND CANNOT RECHARGE BATTERY. REPLACED POWER SUPPLY (PACK) PER AMM 33-51-06.
